# SDR JR2R20250505244

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000474
- Aircraft time: 21,209 hours, 13,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17005669003
- Condition: Damaged
- Location: Zone 100
- Part time: 21,209 hours, 13,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE OF LOWER FUSELAGE AT FR15 BETWEEN STR23R AND STR24R AIRCRAFT SKIN HAS A WAVY APPEARANCE
